Home Forums Melanoma Diagnosis: Stage IV shaking legs after ipi?

  • This topic is empty.
Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #22231
    cheris
    Participant

    Has anyone experienced weakness/shaky feeling in their legs after Ipi? I had my 4th infusion 6 weeks ago and have been having this sensation frequently. Thanks for all of your input also on what my next step should be. You are such wonderful people.

    Cheris

    #65775
    lak1
    Participant

    The weakness I had came after 30lb weight loss due to colitis and I was on high dose steroids so not the same as you. I would inform your medics as neuropathy is possible

    good luck

    #65776
    Catherine Poole
    Keymaster

    Cheris,

    Absolutely notify your medical team about this issue. Let us know how you are doing and if they have a solution.

    #65777
    Linny
    Participant

    cheris wrote:

    Has anyone experienced weakness/shaky feeling in their legs after Ipi? I had my 4th infusion 6 weeks ago and have been having this sensation frequently. Thanks for all of your input also on what my next step should be. You are such wonderful people.

    Cheris

    If you were on any steroid drugs while you were on ipi, they could be the cause of that sensation. It’s temporary and usually subsides when you are finished tapering off the steroid. But at any rate, please tell your doctor about this sensation.

Viewing 4 posts - 1 through 4 (of 4 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.